I am glad to see that you have finally got the MRI out of the way. My experience with annular tears is limited somewhat. I do know of several that needed surgery and others that conservative care was offered which consisted of medications including an anti-inflam med. It depends on the condition and the person. Annular tears from what I have read is a degenerative process, fluid can leak from the tears and dry the disc out. Over age and time this process is common in people to lose the fluid from their disc, you will see it in MRI reports usually will state loss of fluid . For some reason in the back of my mind an injury can cause a tear of a disc. I would suggest that you go see a neurosurgeon for a consult and take the actual film and written report with you.
Thanks to all of you. I don't want to let it go, though I don't have great faith in the neurologist it is better than the GP, who seems to take everything lightly.
Losing a child is a very, very heavy experience. I can not imagine how painful that must be. No way can you just get over it. I am so sorry and my words are not enough.
I have been fighting the anti-depressants b/c I've been thru a lot. I lost a husband and it was all right before my eyes. Ii could write a book on some of the terrible experiences I've had, But this CP has got to be the worst.
It is super late and wil re-read all that was written. I know I need an intelligent doctor and notone to brush me off, which is what happens.
This is like torture right now. I think I wrote this already, I go through periods of not feeling too bad to terrible.
Thanks for allowing me to contact you also.
I better go. Bless you all and thank you. I appreciate all who replied. Showing concern means a lot to me and have always felt this was the most compassionate board.
Post Edited (anice) : 5/18/2009 9:09:08 AM (GMT-6)
anice you brought me to tears and that hard to do. Just the thought of losing my husband just tears me apart.
Chutz losing a child I could never sympathize and hopefully I could never be able to say that I can. I'm so sorry for your loss......
Denim I would go in for an MRI to make sure that there isn't a tear. If there is one then you can go from there to find treatments for it to heal. Most of us on HW all know in our own personal lives that getting of pain medications will never happen. If we lived in a perfect world we all would be happy and dancing in circles without a pain. I'm happy if after 5 hours of taking a pill that I feel good enough to wait. But then its always in the back of my mind what if I don't take my meds will the pain hit me like a baseball bat?
Get yourself checks out your body and soul is our only hope of a long happy life. Try and keep it running as best as you can....
Hi Laurie, Maybe I didin't express myself right. I just had the MRI that said I had 2 tears.
My trust is in the Lord not man, I have come to see.
Everything possible just about is not right, yet I have an inner peace.
I will do what needs to be done and continue to pray.
I lost a husband also, never a child. That has to be devastating. When my son joined the Navy I felt sick, when I found out that he wasn't coming home on leave I felt sick. But this loss is something I would believe you would never get over and the person saying that can not be, how should we say? beyond not thinking properly. A mother and son's bond is very strong and my heart and prayers are with you.
Thanks again everyone. It is nice to be able to come hear without a fear of being assaulted--as I was on another board.
I give credit to the moderators who have hearts of gold. Bless u all.
God I hope no one assults you...lol I have felt so at home with this site that I find myself checking to see if there are any responses or new posts.
Sorry I must of been skimming I do that at times when I am tired.... Sorry....
I believe in God with all my heart and soul and as long as we do what we can for our bodies he will do what he needs to do.
I hope you find the answers you need.
Laurie, no need to apologize. Like I said this is a wonderful site and I give credit to the monitors. Yes, many people are very nice and compassionate and that is why I come back.
Take care and thank you.
Always speak to your doctor begore discontinuing any medication. Some you have to discontinue gradually.
Thank you Ms Kitty. I am well aware of that. I can't think of any prescribed med that you can easily quit--though many do. I am aware it's called cold turkey and would you believe I had a doctor that admitted to me that he did that with a highly addictive med. And people may wonder why some of us don't trust doctors.
I do appreciate your concern and I find it hard to believe that many people don't know this but I know I am wrong. And I really do appreciate you taking your time to write. Often our words don't come off as we mean them, that's what has happened to me in the past and I assure you I appreciate anyone who takes the time to read a post and respond, and I hope I came across ok. So thank you for writing me. And I wish you well. In fact I pray for this board--there are so many kind people who are suffering, yet have so much compassion and I ask God to heal them.
Bless you and thanks again.